MAUDE Adverse Event Report: STRAUB MEDICAL AG ROTAREX S 6F 135 CM ATHERECTOMY STRAUB MEDICAL; CATHETER, PERIPHERAL, ATHERECTOMY

STRAUB MEDICAL AG ROTAREX S 6F 135 CM ATHERECTOMY STRAUB MEDICAL; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number Version 1.0
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient underwent aortogram and left leg arteriogram in my office based cath lab today.During attempted atherectomy of a complete occlusion of the left superficial femoral artery with a straub medical rotarex 6f atherectomy device, the device broke, leaving the cutter head and a long piece of the driving apparatus inside the patient.Attempts to snare and retrieve the broken fragment via the existing right common femoral artery access were unsuccessful.The device was ultimately snared and retrieved successfully via a 2nd sheath placed in the left common femoral artery, but a stent that was placed in the left external iliac artery during the same procedure was also inadvertently retrieved with the device.Fda safety report id # (b)(4).

Brand Name
ROTAREX S 6F 135 CM ATHERECTOMY STRAUB MEDICAL
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
STRAUB MEDICAL AG
MDR Report Key12561869
Report NumberMW5104316
Device Sequence Number4111935
Product Code MCW
UDI-Device Identifier07640142810292
UDI-Public(01)07640142810292(17)230708
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2023
Device Model NumberVersion 1.0
Device Catalogue Number80201
Device Lot Number200801
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient Weight82